# SDR AALA202201116392

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,159 hours, 28,233 cycles
- Engine: Iae V2524A5
- Engine time: 53,933 hours, 21,488 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16429
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 11,313 hours, 5,818 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 50 KNOTS GOT THE VANE COMPRESSOR FAULT FOR #1 ENGINE. LIGHT/ECAM CLEARED AT AROUND 1000' AGL. REPLACED #1 ENGINE VARIABLE STATOR VANE ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARDS 26T40075005 AND 26L0071014.
